# SDR SIMA1053

- Difficulty date: April 14, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N600BK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4018 - LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
